# SDR HEEA0010997

- Difficulty date: September 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724MB
- Make and model: Bolkms BO105S
- Aircraft serial: S756
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 10594565
- Condition: Wont Test
- Location: Mast Moment
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAST MOMENT INDICATOR WONT TEST.
